Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diagnosed with PCOS and endometriosis. Have nausea, headache and tender breasts. Are these PMS or pregnancy symptoms?

Hello, I m 36, diagnosed w PCOS & endemetreosis at 23, have been off hormones & metformin for 4 years, sexually active, periods have been on time for last 6 months, last time of intercourse was 2/25, period should have started 3/14, finally started on 3/21, have had nausea, heightened sense of smell, headache, breasts swollen & tender, mild lower back pain , super fatigued for weeks now. Have not taken a pregnancy test. Mood is high & low. Just PMS & hormone changes?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
you are on metformin for the treatment PCOD, and had unprotected sexual intercourse..
now you have delayed periods, nausea, vomitting, mastalgia, these symptoms could be pregnancy/PMS..
the pregnancy should be confirmed by urine pregnancy test with early morning urine sample and serum HCG levels.. in case it is positive, see your obstetrician..
qall the very best..
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor